# SDR VNAA202402290017

- Difficulty date: January 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SIDE SEAT RAIL OF STRG 15RH BETWEEN FS 744.15 TO FS 761.85.   SIDE SEAT RAIL OF STRG 15RH BETWEEN FS 744.15 TO FS 761.85 WAS EVALUATED OUT LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 AND WAS REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
